MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RAD ART:20GAX3.81CM / ART LINE:20GAX12CM; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RAD ART:20GAX3.81CM / ART LINE:20GAX12CM; WIRE, GUIDE, CATHETER
Catalog Number ASK-04500-HF-S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "guidewire was kinked when taken out of the tray.Explained that this has happened approximately 5 times over the past year".This was found prior to use.There was no patient involvement.Associated mdr numbers include: 9680794-2025-00862 and 9680794-2025-00863.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one guidewire and lidstock for analysis.The product packaging was not returned.Signs of use were observed on the guidewire.Visual analysis revealed one kink.Microscopic examination confirmed the damage and revealed that both welds were secure and intact.The kink on the guidewire measured 292mm from one end.The guidewire length measured 338mm, which is within the specification limits of 331mm - 339.8mm per guidewire product drawing.The guidewire outer diameter measured 0.61mm, which is within the specification limits of 0.610mm - 0.635mm per the guidewire product drawing.The guidewire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "insert tip of guidewire through introducer needle into artery (until depth-marking [if provided] on wire enters hub of needle)".The guidewire was advanced through a lab inventory 20-ga introducer needle, and the undamaged portions were able to pass with little to no resistance.A manual tug test confirmed that both welds were intact.A device history record review was performed, and no relevant findings were identified.The current ifu provided with this kit warns the user, "use care when removing guidewire.If resistance is encountered, remove guidewire and catheter together as a unit.Use of excessive force may damage catheter or guidewire".The report that the guidewire kinked during use was confirmed through examination of the returned sample.The guidewire had one kink present in its body.The returned guidewire met all relevant dimensional and functional requirements, and the investigation did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RAD ART:20GAX3.81CM / ART LINE:20GAX12CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23391546
Report Number9680794-2025-00863
Device Sequence Number9871747
Product Code DQX
UDI-Device Identifier10801902118001
UDI-Public(01)10801902118001(11)250416(17)270831(10)33F25C0154(21)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-04500-HF-S
Device Lot Number33F25C0154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown